# SDR SWAA2022041189154

- Difficulty date: March 29, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 58,669 hours, 34,690 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN A/C BAY ON UPPER ATTACH ANGLE AT 663 LBL 8 / [01] REMOVED ALL FASTENERS AND TRIMMED OUT DAMAGED SECTION OF ATTACH ANGLE IAW SRM 57-10-10-2R-5;14] INSTALLED REPAIR PARTS WITH PERMANENT FASTENERS IAW B737 SRM 57-10-10-2R-5;[15] VERIFIED ITEM 14; OK TO CAP SEAL FASTENERS;[16] PERFORMED ELECTRICAL RESISTANCE CHECK OF THE ELECTRICAL BONDING FASTENERS; BOND CHECK GOOD IAW SRM 57-10-10-2R-5 TOOL# 30318 CAL. DUE: 10/27/2022;[17] VERIFIED ITEM 16;[18] APPLIED CAP SEAL AND FILLET SEAL TO ALL EXTERNAL SURFACES AS REQUIRED IAW SRM 57-10-10-2R-5;[19] APPLIED CIC TO REPAIR PARTS AND DISTURBED SURFACES IN REPAIR AREA IAW SRM 57-10-10-2R-5;[20] FUEL TANK FASTENERS REQUIRE INTERNAL CAP SEAL;[21] VERIFIED STEPS 18-20;[22] APPLIED INTERNAL CAP SEAL TO FUEL TANK FASTENERS IAW SRM 57-10-10-2R-5;[23] VERIFIED STEP 22 IS COMPLETE;[24] VERIFIED STEP 22;[25] OK TO INSTALL VERTICAL SEAT TRACK STIFFENER;[26] STEP 25 ENTERED IN ERROR;[27] PERFORMED LEAK CHECK OF CENTER TANK; NO LEAKS DETECTED IAW AMM 28-11-00-790-801
